×

zbMATH — the first resource for mathematics

Generic copies of countable structures. (English) Zbl 0678.03012
There is a series of papers concerning intrinsical relations, stability and categoricity of recursive structures in hyperarithmetical degrees [e.g. C. J. Ash, Ann. Pure Appl. Logic 32, 113-135 (1986; Zbl 0631.03016)]. It was shown that for these properties there is a natural syntactic condition which is sufficient and, with additional assumptions, is also necessary.
In this paper arbitrary structures whose domain is the set of natural numbers, not just recursive structures, are considered. Recursiveness of relations is replaced by recursiveness relative to the diagram of a structure. It is proved that for this generalization, the natural syntactic condition is both necessary and sufficient. This is done producing an isomorphic copy of a given structure by forcing with finite partial isomorphisms.
Reviewer: S.S.Starchenko

MSC:
03C15 Model theory of denumerable and separable structures
03C25 Model-theoretic forcing
03C35 Categoricity and completeness of theories
PDF BibTeX Cite
Full Text: DOI
References:
[1] Ash, C.J., Recursive labelling systems and stability of recursive structures in hyperarithmetical degrees, Trans. amer. math. soc., 298, 497-514, (1986) · Zbl 0631.03017
[2] Ash, C.J., Categoricity in hyperarithmetical degrees, Ann. pure appl. logic, 34, 1-34, (1987) · Zbl 0617.03016
[3] Ash, C.J.; Nerode, A., Intrinsically recursive relations, (), 26-41 · Zbl 0467.03041
[4] Barker, E., Intrinsically σoα relations, Ann. pure appl. logic, 39, 105-130, (1988) · Zbl 0651.03034
[5] J. Chisolm, Doctoral Dissertation, University of Wisconsin, Madison, to appear.
[6] Knight, J.F., Degrees coded in jumps of ordering, J. symbolic logic, 51, 1034-1042, (1986) · Zbl 0633.03038
[7] Rogers, H., Theory of recursive functions and effective computability, (1967), McGraw-Hill New York · Zbl 0183.01401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.